# SDR DALA2023091407545

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 EXISTING REPAIR ON FASTENERS HOLES 3,4,5,6,7 AND 8. DOCUMENTED ERA 571938-14AD REV. ORIGINAL. LOCATION ON FRAME 16 RH AT DOOR STOP 7 LEVEL. CORRECTIVE ACTION: COMPLIED WITH ERA 571938-14AD REV A. (2967981)
